MAUDE Adverse Event Report: MEDCOMP 9.6F DIGNITY CT-PORT

MEDCOMP 9.6F DIGNITY CT-PORT
Model Number MRDP96AMN
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Chest Pain (1776); Thrombosis (2100)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to ed for right-sided chest pain over chest port site, with inability to draw blood for the past 2 weeks.X-ray showed dislodgement of the right chest port catheter.Catheter lodged in the right ventricle.Cardiac w/u negative.Port had been placed in 2017.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation.Attempts to obtain the sample were unsuccessful.Without an evaluation of the device involved we are unable to determine the cause or factors that may have contributed to this event.

Brand Name
9.6F DIGNITY CT-PORT
Common Device Name
DIGNITY CT-PORT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7515666
Report Number2518902-2018-00033
Device Sequence Number11202453
Product Code LJT
UDI-Device Identifier00884908110272
UDI-Public884908110272
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/30/2020
Device Model NumberMRDP96AMN
Device Catalogue NumberMRDP96AMN
Device Lot NumberMHNC340
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR